Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Long time decay estimates in real Hardy spaces for evolution equations with structural dissipation

Full text
Author(s):
D'Abbicco, M. [1] ; Ebert, M. R. [1] ; Picon, T. [1]
Total Authors: 3
Affiliation:
[1] Univ Sao Paulo, FFCLRP, Dept Comp & Matemat, Av Bandeirantes 3900, BR-14040901 Ribeirao Preto, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS; v. 7, n. 2, p. 261-293, JUN 2016.
Web of Science Citations: 5
Abstract

In this paper we derive asymptotic-in-time linear estimates in Hardy spaces H-p(R-n) for the Cauchy problem for evolution operators with structural dissipation. The obtained estimates are a natural extension of the known L-p - L-q estimates, 1 <= p <= q <= infinity, for these models. Different, standard, tools to work in Hardy spaces, are used to derive optimal estimates. (AU)

FAPESP's process: 14/02713-7 - Decay estimates for semilinear hyperbolic equations
Grantee:Marcello Dabbicco
Support type: Scholarships in Brazil - Young Researchers
FAPESP's process: 13/20297-8 - Decay estimates for hyperbolic partial differential equations in the L^p-L^q framework
Grantee:Marcelo Rempel Ebert
Support type: Scholarships abroad - Research
FAPESP's process: 13/17636-5 - A priori estimates for elliptic complexes and applications
Grantee:Tiago Henrique Picon
Support type: Research Grants - Young Investigators Grants
FAPESP's process: 13/15140-2 - Decay estimates for semilinear hyperbolic equations
Grantee:Marcello Dabbicco
Support type: Research Grants - Young Investigators Grants